Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/25758
Title: Интегральное уравнение на [-1, 1] с логарифмическим ядром
Other Titles: Integral equation on [-1, 1] with a logarithmic kernel
Authors: Полянская, Татьяна Семеновна
Keywords: математическая физика; метод дискретных особенностей; логарифмические особенности; квадратурные формулы; integral equations; logarithmic kernel; method of discrete singularities
Issue Date: 2016
Publisher: НТУ "ХПИ"
Citation: Полянская Т. С. Интегральное уравнение на [-1, 1] с логарифмическим ядром / Т. С. Полянская // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Математичне моделювання в техніці та технологіях = Bulletin of National Technical University "KhPI" : coll. of sci. papers. Ser. : Mathematical modeling in engineering and technologies. – Харків : НТУ "ХПІ", 2016. – № 16 (1188). – С. 81-85.
Abstract: Рассмотрено интегральное уравнение первого рода с логарифмическим ядром, к которому приводит ряд задач дифракции волн. Проведена дискретизация этого уравнения на основе метода дискретных особенностей. Введены пары гильбертовых пространств и операторы в них, соответствующие заданной и дискретной задачам. С их помощью доказана однозначная разрешимость дискретной задачи и дано строгое обоснование оценки скорости сходимости решения дискретной задачи к точному решению интегрального уравнения.
We consider an integral equation of the first kind with a logarithmic kernel, which arises in a number of problems of wave diffraction. The equation is discretized using the method of discrete singularities. We introduce a pair of Hilbert spaces and operators in them, corresponding to the given and the discrete problems. With their help, we prove the unique solvability of the discrete problem and justify rigorously the rate of convergence of the solution of the discrete problem to the exact solution of the integral equation.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/25758
Appears in Collections:Вісник № 16
Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
vestnik_KhPI_2016_16_Polyanskaya_Integralnoe_uravnenie.pdf248,53 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.